# SDR UALA2011092005074

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,042 hours, 10,280 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81841
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5R AREA LOWER SIDEWALL EMERGENCY LIGHT IS INOP.  FOUND DISCONNECTED; RECONNECTED.  CHECKS NORMAL.
